# SDR 9710206729

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE NR 3 ENGINE DID NOT COME OUT OF REVERSE THRUST.  OIL PRESSURE DECREASED AND EGT ROSE TO 860 CELSIUS.  ENGINE WAS SHUTDOWN.  MAINTENANCE RAN ENGINE AND OPERATED THE THRUST REVERSER WITH ALL INDICATIONS NORMAL.
